# SDR ASAA2022041438015

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 56,112 hours, 16,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10114
- Condition: Seized
- Location: R Fwd Wing To Bo
- Part time: 16,846 hours, 4,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RAM AIR DOOR ACTUATOR IS SEIZED. GROUNDED - YES. REMOVED AND REPLACED RH RAM AIR DOOR ACTUATOR IAW B737-800 AMM 21-51-21-000-801 AND AMM 21-51-21-400-801. ETOPS GROUND VERIFICATION CHECK GOOD IAW AMM 21-61-00-700-806-002. BOTH PACK/ZONE SYSTEMS FUNCTIONING PROPERLY AFTER RH RAM DOOR ACTUATOR CHANGE.
